# SDR GAIA01021

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  STATION 720E FORWARD SIDE OF CIRCUMFERENTIAL FRAME HAS CORROSION BETWEEN STRINGERS 27R AND 28R ACROSS 4 FASTENERS GOING THROUGH SKIN AND UP APPROX 3 INCHES.  REMOVED DAMAGED AREA IAW B727 SRM 51-30-2.  FABRICATED SHEAR TIE IAW B727 SRM 53-10-4.  INSTALLED SHEAR TIE IAW B727 SRM 51-30-5 AND 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
